I started Saxenda 5 days ago 3 days in I started with side effects, burping ,gas pains, stomach gurgling, stomach pain , bloating and constipation. I called my Dr and the nurse called me back said that GI symptoms are side effects and to try taking it at bedtime. Also stay on the lowest dose for another week . Has anyone experience these side effects? I keep reading about headaches and nausea not seen much on gas and bloating. I did lose 4 lb since I started and would like to continue but I am also afraid of getting gall bladder attack etc.
No responses have yet been posted. Add your response to this question.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 1 answer
Posted 18 Mar 2010 • 1 answer
Posted 25 Jan 2013 • 1 answer
Posted 14 Nov 2015 • 3 answers
Posted 1 Aug 2017 • 2 answers